Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 2, Pages 139-142
http://dx.doi.org/10.1155/S104895339500013X

Convergence of a random iteration scheme to a random fixed point

Scottish Church College, Department of Mathematics, 1 and 3, Urquhurt Square, Calcutta PIN-700-006, West Bengal, India

Received 1 February 1994; Revised 1 November 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Binayak S. Choudhury, “Convergence of a random iteration scheme to a random fixed point,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 2, pp. 139-142, 1995. https://doi.org/10.1155/S104895339500013X.